Statistical properties of dynamical systems with some hyperbolicity

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)585-650
Number of pages66
JournalAnnals of Mathematics
Volume147
Issue number3
StatePublished - May 1998

Fingerprint

Hyperbolicity
Statistical property
Dynamical system
Dynamical systems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Statistical properties of dynamical systems with some hyperbolicity. / Young, Lai-Sang.

In: Annals of Mathematics, Vol. 147, No. 3, 05.1998, p. 585-650.

Research output: Contribution to journalArticle

@article{b0c30440837a4846ba9262b211bc9454,
title = "Statistical properties of dynamical systems with some hyperbolicity",
author = "Lai-Sang Young",
year = "1998",
month = "5",
language = "English (US)",
volume = "147",
pages = "585--650",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "3",

}

TY - JOUR

T1 - Statistical properties of dynamical systems with some hyperbolicity

AU - Young, Lai-Sang

PY - 1998/5

Y1 - 1998/5

UR - http://www.scopus.com/inward/record.url?scp=0032348050&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032348050&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0032348050

VL - 147

SP - 585

EP - 650

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 3

ER -